Bases for Splines on a Subdivided Domain
Author: Haas R.
Source: Acta Applicandae Mathematicae, Volume 51, Number 2, April 1998 , pp. 113-122(10)
Let S^r(Δ) be the module of all splines of smoothness r on the rectilinear partition which subdivides some domain D. Further, let S^r(Γ) be the module of all splines of smoothness r on which also subdivides D, where is a finer subdivision of . We study the relationship between a generating set of S^r(Δ) and a generating set for S^r(Γ). This paper gives an algorithm for extending a generating set for S^r(Δ) to one for for S^r(Γ). This method is built on algebraic properties of splines and the Gröbner Basis Algorithm.
Document Type: Regular paper
Publication date: 1998-04-01